MathSciNet Relay Station
MathSciNet bibliographic data
MR842607 46L50 (46L60 60G44 60H05 81C20)
Parthasarathy, K. R.; Sinha, K. B. Stochastic integral representation of bounded quantum martingales in Fock space. J. Funct. Anal. 67 (1986), no. 1, 126–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement